# SDR UIEA2019072984872

- Difficulty date: July 28, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,567 hours, 17,300 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 0000
- Part serial: 0000
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP, 3 ATTEMPTS.  PERFORMED APU ECU BIT CHECK. MINI FLAGS 21,26,29,36,38,42,48 AND 66 DISPLAYED. FURTHER T/S REQUIRED. SUCCESSFUL APU START 1 OF 3 ATTEMPTS. IAW AMM 49-11-00 + 49-61-05.  REMOVED & REPLACED APU ECU. OPS CK GOOD. 3 SUCCESSFUL STARTS. DURING 3RD RUN APU AUTO SHUTDOWN. ECU FAULTED REVERSE FLOW REF AMM 29-22-02 & 49-61-05.  REMOVED AND REPLACED REVERSE FLOW MODULE IAW AMM 49-53-08, NO FIX REMOVED AND REPLACED APU INLET TEMP SENSOR IAW AMM 49-61-03, NO FIX. SUSPECT FAULTY CHECK VALVE.  PERFORMED FIM 49-11 FAULT TREE A04 AND FOUND ECU TO BE FAULTY, NO ECU IN STOCK AT CVG, REMOVED AND REPLACED APU& ECU IAW AMM 49-61-01. OPS CHECK GOOD AT THIS TIME.
